Second order conditions in optimal control problems with mixed equality-type constraints on a variable time interval
Control and Cybernetics, Tome 38 (2009) no. 4B, pp. 1535-1556
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2009_38_4B_a13,
author = {Osmolovskii, Nikolai P.},
title = {Second order conditions in optimal control problems with mixed equality-type constraints on a variable time interval},
journal = {Control and Cybernetics},
pages = {1535--1556},
year = {2009},
volume = {38},
number = {4B},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2009_38_4B_a13/}
}
TY - JOUR AU - Osmolovskii, Nikolai P. TI - Second order conditions in optimal control problems with mixed equality-type constraints on a variable time interval JO - Control and Cybernetics PY - 2009 SP - 1535 EP - 1556 VL - 38 IS - 4B UR - http://geodesic.mathdoc.fr/item/CC_2009_38_4B_a13/ LA - en ID - CC_2009_38_4B_a13 ER -
%0 Journal Article %A Osmolovskii, Nikolai P. %T Second order conditions in optimal control problems with mixed equality-type constraints on a variable time interval %J Control and Cybernetics %D 2009 %P 1535-1556 %V 38 %N 4B %U http://geodesic.mathdoc.fr/item/CC_2009_38_4B_a13/ %G en %F CC_2009_38_4B_a13
Osmolovskii, Nikolai P. Second order conditions in optimal control problems with mixed equality-type constraints on a variable time interval. Control and Cybernetics, Tome 38 (2009) no. 4B, pp. 1535-1556. http://geodesic.mathdoc.fr/item/CC_2009_38_4B_a13/